Electron. J. Diff. Equ., Vol. 2014 (2014), No. 41, pp. 1-9.

Blow up of mild solutions of a system of partial differential equations with distinct fractional diffusions

Jose Villa-Morales

We give a sufficient condition for blow up of positive mild solutions to an initial value problem for a nonautonomous weakly coupled system with distinct fractional diffusions. The proof is based on the study of blow up of a particular system of ordinary differential equations.

Submitted June 18, 2013. Published February 5, 2014.
Math Subject Classifications: 35K55, 35K45, 35B40, 35K20.
Key Words: Blow up; weakly coupled system; mild solution; fractal diffusion; nonautonomous initial value problem.

Show me the PDF file (217 KB), TEX file, and other files for this article.

José Villa Morales
Universidad Autónoma de Aguascalientes
Departamento de Matemáticas y Física
Aguascalientes, Aguascalientes, México
email: jvilla@correo.uaa.mx

Return to the EJDE web page